# SDR ASAA0580015

- Difficulty date: January 23, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: DAT4864A1503
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, RUDDER TORQUE TUBE BEARING IS WORN.  REPLACED TORQUE TUBE ASSEMBLY.  (M)
